# SDR CA970506007

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Conaer LA4200
- Engine: Lyc IO360A1B
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: FL7666A42
- Condition: Damaged
- Location: Prop Face
- Part time: 1,170 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. #1 PROPELLER BLADE HAD DAMAGE TO THE FACE SIDE DUE TO BOLT OR SCREW DAMAGE WHICH WAS NOT DRESSED OUT, WHEN PROPELLER WAS RECEIVED FOR INSPECTION.
